Cet article a un erratum : [erratum]

Numéro
J. Phys. I France
Volume 3, Numéro 3, March 1993
Page(s) 697 - 715
DOI https://doi.org/10.1051/jp1:1993100
DOI: 10.1051/jp1:1993100
J. Phys. I France 3 (1993) 697-715

Level spacing functions and non linear differential equations

G. Mahoux and M.L. Mehta

S.Ph.T., C.E. Saclay, F-91191 Gif-sur-Yvette Cedex, France

Abstract
The Fredholm determinant of the kernel sin $\pi(x-y)/\pi(x-y)$ on the finite interval (-tt), appears in the theory of random matrices and in some other problems of mathematical physics. In a previous article we studied the functions S(t), A(t) and B(t) related to this Fredholm determinant, and derived relations among and differential equations for them. Here we exploit these relations to deduce the power series at t = 0, and the asymptotic behaviour at $t = \infty$, of the various level spacing functions of the random matrix theory.

PACS
2.30 - 2.90 - 5.90

© Les Editions de Physique 1993

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.